EconPapers    
Economics at your fingertips  
 

Nonoscillatory Solutions of Second-Order Superlinear Dynamic Equations with Integrable Coefficients

Quanwen Lin and Baoguo Jia

Abstract and Applied Analysis, 2012, vol. 2012, 1-16

Abstract:

The asymptotic behavior of nonoscillatory solutions of the superlinear dynamic equation on time scales ( ð ‘Ÿ ( ð ‘¡ ) ð ‘¥ Δ ( ð ‘¡ ) ) Δ + ð ‘ ( ð ‘¡ ) | ð ‘¥ ( 𠜎 ( ð ‘¡ ) ) | ð ›¾ s g n ð ‘¥ ( 𠜎 ( ð ‘¡ ) ) = 0 , ð ›¾ > 1 , is discussed under the condition that 𠑃 ( ð ‘¡ ) = l i m ð œ â†’ ∞ ∫ ð œ ð ‘¡ ð ‘ ( ð ‘ ) Δ ð ‘ exists and 𠑃 ( ð ‘¡ ) ≥ 0 for large ð ‘¡ .

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/812165.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/812165.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:812165

DOI: 10.1155/2012/812165

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:812165